# SDR 9702801146

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr System
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE NR 3 ENGINE REVERSER UNLOCK LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED.  RERIGGED REVERSER SYSTEM.
